Extensions of Boolean isometries
Emerging
1
Citations9
Refs2005
Year
Search Works
Work Details
- DOI 10.1016/j.disc.2005.04.011
- OpenAlex ID W2148363933
- Type Article
- Language EN
- Published 01 Jul 2005
- Volume 297 (1-3)
- Pages 1–12
- Source Discrete Mathematics
- Publisher Elsevier BV
- Countries 1
- Institutions 1
- Added 10 Oct 2025
- Updated 26 Aug 2026
External Links
MENU
0
Extensions of Boolean isometries
Article 2005 EN Bronze
1
Citations
9
References
1
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Antonio Avilés Corresponding | Universidad de Murcia (ES) |
Related Works
10Data: OpenAlex